MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1860
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 1.2mm x 12mm threader balloon catheter was selected for use.However, it was noticed that the balloon burst at nominal pressure.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
B5: updated describe event or problem.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 1.2mm x 12mm threader balloon catheter was selected for use.However, it was noticed that the balloon burst at nominal pressure.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that the target lesion was located in the left anterior descending (lad) artery with 70% stenosis and the balloon was inflated once.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 1.2mm x 12mm threader balloon catheter was selected for use.However, it was noticed that the balloon burst at nominal pressure.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that the target lesion was located in the left anterior descending (lad) artery with 70% stenosis and the balloon was inflated once.It was further reported that the balloon was retrieved by pulling it back from the guide catheter.
 
Additional Manufacturer Narrative
B5: updated describe event or problem.D4: lot number - updated to 0031808649.Expiration date - updated to 06/12/25.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18430515
Report Number2124215-2023-74129
Device Sequence Number20535145
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number1860
Device Catalogue Number1860
Device Lot Number0031808649
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/04/2024
01/15/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/15/2024
01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown